# SDR NACA2022061200002

- Difficulty date: June 12, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 61,096 hours, 58,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SEAT TRACK CRACKED STA 500B PLUS 3, FLAGGED AND MARKED AT FWD EDGE OF PALLET LOCK ASSY. SEE PWS AND PEMCO EO PD 37-53-3370 FOR DETAILS. REMOVED AND REPLACED SECTION OF SEAT TRACK, 8110-3 ATTACHED TO EO PD37-53-3370
